# SDR KCSA201304220052

- Difficulty date: April 22, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 97,154 hours, 23,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK SERVICE DOOR EXIT SIGN INOP.
